# SDR ASOA20120901072

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 29,014 hours, 22,094 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORTED BURNING ODOR FROM CABIN LIGHT OVER 11A SIDEWALL LIGHT.  MX R & R CEILING LIGHT ASSY OVER 11A WITH OPS CHECK SUCCESSFUL. ACFT APPROVED FOR RETURN TO SERVICE.
